MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-48-2009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the legal department that this female patient's left knee will need to a revision surgery prematurely.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Additional information: a2, b5, b7, d1, d4- all, d8, e3, g4, 510k, h6.H7 & h9.H6.Device evaluation- based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent planned revision cannot be conclusively determined, insufficient information.The patient has bilateral knee replacements, this suggests joint maladies.These devices are used for treatment not diagnosis.B6.Health effect - impact code, the patient has not been revised, there is no reported date for revision.
 
Event or Problem Description
Additional information received via legal.Initial implant op report of (b)(6) 2018 preoperative diagnosis: left knee osteoarthritis, severe the patient is a 56-year-old female with a history of bone-on-bone arthritis about the medial compartment about the left knee.At the completion of the surgical procedure the patient had bulky dressings applied, was awakened, and transferred to the recovery room in stable condition.No complications occurred throughout the case.Postoperative course: patient will remain admitted to the hospital for perioperative antibiotics, dvt prophylaxis, mobilization, and pain control.The patient hospital course was monitored, and she was to have mobilization to tolerance.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (component code, type of investigation).The following sections were corrected: h6 (health effect - clinical code, health effect - impact code, medical device problem code).The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear, instability, and loosening and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE+
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16409153
Report Number1038671-2023-00190
Device Sequence Number20368951
Product Code JWH
UDI-Device Identifier10885862174284
UDI-Public10885862174284
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2025
Device Catalogue Number02-012-48-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer04/11/2023
12/18/2024
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date04/11/2023
01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale